# SDR VNAA2017041600013

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 35,267 hours, 25,983 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GROUND LIFT DUMP UNSAFE CAUTION MESSAGE IN FLIGHT.  AN EMERGENCY WAS DECLARED. MAINTENANCE PERFORMED A SELF TEST OF THE SPOILER AND STABLIZER CONTROL UNIT, OPS CHECKED GOOD.
